Chemists' Own

Chemists' Own Paracetamol 500mg 20 Soluble Tablets


(No reviews yet) Write a Review
$5.49

or make 4 interest-free payments of $1.37 AUD fortnightly with Afterpay More info

Pharmacy medicine. This item may require a short phone consultation with the Pharmacist before it is shipped. Find out more
Pharmacist only medicine. This item will not be shipped until our Pharmacist has conducted a phone consultation. Find out more
This medicine requires a prescription. This item can not be shipped until a valid Australian prescription is received and processed by our Pharmacist. Find out more

Out of stock

General Product Description

Chemists' Own Paracetamol Soluble tablets for fast effective relief from pain.

Reduces Fever and provides temporary relief of pain associated with headache (including migraine and tension headache), arthritis, muscular and neuralgic conditions, toothache, backache and period pain.

 

Key Features

  • Fast acting soluble formula
  • Ideal for thse that can't swallow tablets
  • Multi purpose pain relief
  • Effectively reduces fever

 

Directions for Use

Children 7 to 12 Years: Give 1 Tablet dissovled in a glass of water every 4 to 6 hours as necessary

 

 

Adults: Take 1-2 Tablets dissovled in a glass of water every 4 to 6 hours as necessary

 

Warnings

Always read and follow the directions for use

Keep to the recommended dose. Do not exceed 8 tablets a day for Adults and 4 tablets for children over 7 years

Children over 7 years Do not take this medicine for longer than 48 hours at a time unless advised by a doctor.

Not to be given to children under 7 years. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist.

If you are on a LOW SODIUM diet - please note that the quantity of sodium from a maximum daily dose (8 tablets) is 3.5g.

 

Contains: phenylalanine, sodium saccharin and aspartame.

 

Ingredients

Paracetamol 500mg

 

SKU:
547417